# SDR ASOA201100521

- Difficulty date: March 17, 2011
- Submitted: March 23, 2011
- Operation: Air carrier
- Aircraft: N829AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7232
- Aircraft time: 31,000 hours, 27,313 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FRAME CLIPS ON BOTTOM END AT FS 320.10, 329.50 AND 338.00 ARE CORRODED. REMOVED 5 CORRODED FRAME CLIPS FROM UPPER (HINGE) SECTION. FIT, DRILLED & INSTALLED 5 NEW FRAME CLIPS ONTO UPPER SECTION OF PAX DOOR IAW SRM 51-42-06.  THIS REPAIR IS CLASSIFIED AS A MINOR REPAIR IAW SOP 5702.  RII FOUND TO BE SATISFACTORY.
